Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

GUIDDINESS

Q: Sir, My wife was operated for Histeroctomy. Later she has developed post operative complications and treated for TB as well. She has developed High BP and guiddiness during the treatment(during 2009). She was given Vertin for about 6 months and later on doctors advise tapered it off. But the guiddiness persists though not very severe. On scanning it was diagnised that the blood flow in the arteries to the brain has reduced due to pressure of her (extra) Bilateral Cervical Ribs(both completely develped). Could you suggest the ways to increase the blood flow in the arteries? Please note that in the dizziness things around in the room does not spin. She feels that some thing inside the brain is spinning. – SYAM SUNDAR


In: Home Remedies, Posted 6 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

The problem you have discussed are post Operative complications. Sorry we do not have products related to same. Also we recommend you to consult neurologist once.

Thank you
AyurvedicCure.com Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner